# SDR TWAA9818007

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 850-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION AT UPPER SKIN CENTER WING AT STA 850 TO 852.5, RBL 83.5 TO RBL 88.5, INTERGRANULAR CORROSION.  SANDED CORROSION PER SRM 51-10-00, PAGE 16 PARA 6.  ACCOMP HIGH FREQ EDDY CURRENT NDT PER 51-00-03, PART 6 AND NO CRACKS FOUND.  REPAIRED PER ARA 11596.
